RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Pis'ma v Zh. Èksper. Teoret. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Pis'ma v Zh. Èksper. Teoret. Fiz., 2001, Volume 73, Issue 2, Pages 59–63 (Mi jetpl4291)  

This article is cited in 1 scientific paper (total in 1 paper)

FIELDS, PARTICLES, AND NUCLEI

On Compatibility of Tensor Products on Solutions to Commutativity and WDVV Equations

A. Loseva, I. Polyubinab

a Institute for Theoretical and Experimental Physics (Russian Federation State Scientific Center), Moscow
b Landau Institute for Theoretical Physics, Russian Academy of Sciences

Abstract: We show that topological conformal theory contains solutions for WDVV equations for genus zero amplitudes and solutions to Commutativity equations from its quantum mechanics on the annulus. We explain behaviour of these solutions under the tensor product of the theories. We make a conjecture that it is compatible with the construction of solutions to WDVV equations from solution to Commutativity equation and explicitly check it in the first nontrivial case.

Full text: PDF file (180 kB)

English version:
Journal of Experimental and Theoretical Physics Letters, 2001, 73:2, 53–58

PACS: 11.25.Hf
Received: 28.12.2000
Language:

Citation: A. Losev, I. Polyubin, “On Compatibility of Tensor Products on Solutions to Commutativity and WDVV Equations”, Pis'ma v Zh. Èksper. Teoret. Fiz., 73:2 (2001), 59–63; JETP Letters, 73:2 (2001), 53–58

Citation in format AMSBIB
\Bibitem{LosPol01}
\by A.~Losev, I.~Polyubin
\paper On Compatibility of Tensor Products on Solutions to Commutativity and WDVV Equations
\jour Pis'ma v Zh. \`Eksper. Teoret. Fiz.
\yr 2001
\vol 73
\issue 2
\pages 59--63
\mathnet{http://mi.mathnet.ru/jetpl4291}
\transl
\jour JETP Letters
\yr 2001
\vol 73
\issue 2
\pages 53--58
\crossref{https://doi.org/10.1134/1.1358418}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0039488143}


Linking options:
  • http://mi.mathnet.ru/eng/jetpl4291
  • http://mi.mathnet.ru/eng/jetpl/v73/i2/p59

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. JETP Letters, 77:2 (2003), 53–57  mathnet  crossref
  •       Pis'ma v Zhurnal ksperimental'noi i Teoreticheskoi Fiziki
    Number of views:
    This page:84
    Full text:44

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020